# SDR SWIA201333463

- Difficulty date: April 25, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 25,082 hours, 15,241 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SIDES OF CABIN FLOORBEAM FS 280 WERE FOUND TO BE CRACKED.   REPLACED FLOORBEAM IAW REO.
